# SDR CA990111030

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 82445025001
- Condition: Chafed
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO REPEAT/INTERMITTENT RIGHT FUEL INDICATION FLUCTUATION SNAG.   INVESTIGATION FOUND FUEL QUANTITY SYSTEM WIRING IN RIGHT HAND FUEL TANK AREA CHAFING AGAINST A FUEL PROBE.
